|Online since 2002|
Minoxidil FeedbackIf you use Minoxidil, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Hair growth on checks and face
I have been on minoxidil for over 2 weeks and noticed facial hair growth on my checks and both sides of my face. I know that the minoxidil is not getting on these areas or my face. Is this to be expected with minoxidil as a side effect or does the liquid have to have contact with the face to grow the unwanted facial hair? Please advise.
AskDocWeb: The liquid is supposed to grow hair only where it has contact with the skin but there are a few reports of increased hair growth in other areas. Check with your doctor as soon as possible if you have an increase in size or darkness of fine body hair.
Subj: Can this side effect be reverted?
Hi, I'm 27 year old female. I started using minoxidil 5% 5-6 weeks ago and since then, I've noticed increased facial hair growth on my sides and forehead. I'd like to know that if I stop using minoxidil, can this side effect be reverted?
AskDocWeb: Yes, as with all hair loss products when you stop using it you start loosing hair again. That includes the unwanted hair.
Subj: Effect on libido?
(Does) Minoxidal topical solution (5%) has any side effects to libido?
AskDocWeb: According to the Mayo Clinic that is one of the signs of an overdose. If used as directed it should not be a problem.
Subj: If I stop using it
I'm 22 years old and I still have a full head of hair, but it's thinning on the front and back of my head. I went to the dermatologist and they recommended minoxidil and finasteride. I'm about to start the treatment but I was wondering, if I have a bad reaction after a few months of minoxidil, and I stop using it would I lose only the hair I regained? Or would I lose more hair including the hair I have now? Thank you
AskDocWeb: You would only lose the hair that you regained.
Subj: Chemical treatments and coloring
Hi, I use a product called minoval and it has 2% minoxidil, now I was using it for about two years. I used for the nine months that I was pregnant and there was no problem. After I had my child I stopped and did not notice hair loss. Now I chemically relaxed my hair and colored it repeatedly about every two weeks with a permanent color then I started to see my hair shed with the white bulb and the end now I'm wondering if that is because I discontinued the use of the minoxidil or the color.
AskDocWeb: Both chemical treatments and repeated coloring are causes of hair loss.
Subj: Scalp flaking
Before 2 weeks I started using minoxidil 50% and I have noticed that I'm having scalp flaking recently. Should I discontinue using it or it will be stopped later on since I have never had scalp flaking before. Thanks,
AskDocWeb: We have never heard of 50% minoxidil, maybe you meant 5% which is considered strong. That aside, several men have complained about scalp flaking and dandruff when using Minoxidil. Continuing or not is your choice based on how bad it gets.
Subj: Minoxidil no results
I'm using minoxidil for fast 8 months but it is not showing any result I usually get sweat so please advise me the best treatment for it.
AskDocWeb: Your best advice would come from a dermatologist after they examined your scalp but if you haven't seen any results in 8 months then you'll have to try another product such as Provillus pr a shampoo for hair loss like Nisim Biofactors.
Subj: I am skeptical
Hi, I am a female and was taking Nourkrin to help with my thin hair. I started taking a low dose of the contraceptive pill for 2 months and in this time dyed my hair twice. I noticed after this heavy fall out far more than usual over the last 4-5 weeks. I have suffered from itchy, flaky and oily scalp previously. I went to a London clinic where they diagnosed in their opinion diffuse thinning and female pattern loss and they put me on a solution of Minoxidil 4%+Medroxyprogesterone. I have noticed further hair shedding, irritable scalp since using this product now for 3 weeks. I have taken blood tests via my GP to which I am waiting the results. The trichologist at the London clinic advised me hair loss is normal and could continue for 3 months! And that Minoxidil can be used for telogen effluvium but for only a short time like 3 months. I don't believe they are medically qualified as such a dermatologist would be. I am skeptical and will wait on the bloodwork and would prefer to see a qualified dermatologist as it may just be temporary shedding. Could you advise on the treatment I am having and what steps I should take considering the above. Many thanks,
AskDocWeb: Your best course of action would be to see a qualified dermatologist.
Subj: FINAX and MINTOP
Hi, I am 25 years old male. I am having hair fall problem for last 5 years. On central part of scalp, hair is becoming thinner and thinner. It's worrying me much. Recently I have approached a doctor who is specialist in Hair implantation. She has advised me to use FINAX 1 mg continuously and MINTOP FORTE 5% for 10 months and also she mentioned that FINAX usage should be stopped before 2 months of having children. These words made me to worry about sexual side effects. Can you please suggest me that can I start usage of this combination as she advised? Do I need to use it under any dermatologist's observation. Please suggest in this regard. I am waiting for your reply very eagerly so that I can start using it. Thanks in advance!
AskDocWeb: We suggest that following the advice of someone who specializes in hair implants may not be in your best interest. If they are not honest they may be setting you up to fail so that you would become their customer later. You should consult with a dermatologist to get specific directions on what to do for your condition.
Subj: Itching on scalp
I used Minoxidil 5% for 10 days and got itching, redness and Swelling on my face & consulted my doctor who gave desonide lotion and antibiotic tablets. After recovering, I tried another brand of minoxdil but again got itching on scalp. I have stopped using minoxidil since one month but lost lot of hair and itching does not stop on scalp. Please tell me if I will get back hair and what to do for itching?
AskDocWeb: There is no way to know if or how much hair you may grow back but Benadryl should help with the itching.
Subj: Minoxidil in pill?
I used minoxidil some 5 years ago and recently my hair lost is getting worst so I am reconsidering taking minoxidil again, but back then I was taking minoxidil in pill form but this website did not mentioned anything in regards to that, therefore, I am wondering if I can still get minoxidil in pill form?
AskDocWeb: You would have to talk to your doctor but yes, Minoxidil (Loniten®) is still available in pill form. It is a vasodilator that relaxes blood vessels and helps treat high blood pressure.
Subj: Minoxidil 2% solution
I have been using Mintop, Minoxidil 2% solution for 5 weeks now. Each day twice 1ml in Morning and Evening. But it has some how resulted in Increased hair loss. I also feel very itchy on my head. Some irruptions have appeared on the head, forehead, ears & behind ears. They are very itchy and they seem like rashes. Is it a side effect of mintop? Should I stop using it? Please help,
AskDocWeb: It is not common but itching and rash are side effects. The rash needs to be reported to your doctor.
Read more feedback about Minoxidil.
Report - 7 - 8 - 9 - Page 10 - 11 - 12 - 13 - Last page 117
If you find this page useful share it with others. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by.
This website is protected by copyright © 2002-2007 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.